# SDR 96UAL900817

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE CARGO SMOKE DISCHARGE AGENT 2.  *S/D*  RECYCLED AIRCRAFT POWER AND THE MESSAGE CLEARED.  NO FURTHER MESSAGES ENCOUNTERED.
